# SDR USAABB00026

- Difficulty date: February 23, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N649US
- Make and model: Boeing 767201
- Aircraft serial: 23901
- System (JASC): 4910 · APU Cowling/Containment
- Part: Switch
- Part number: 38760245
- Part serial: OP2214
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: H, A

## Discrepancy

KEF - FLT 893 - EN ROUTE FRA-PHL - CREW RECEIVED THE LEFT GENERATOR DRIVE LIGHT AND DISCONNECTED THE IDG.  THE APU WAS STARTED AND RAN FOR APPROX 15 MINUTES, AFTER WHICH IT PERFORMED AN AUTO SHUTDOWN.  THE FLIGHT DIVERTED TO KEF AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE LOW OIL PRESSURE SWITCH AND RAN THE APU FOR AN HOUR ON THE GROUND.  THE AIRCRAFT WAS RELEASED FOR FLIGHT WITH THE LEFT IDG ON MEL.  (M)
